On the jacobian variety of some algebraic curves

Ralph Greenberg

Compositio Mathematica (1980)

  • Volume: 42, Issue: 3, page 345-359
  • ISSN: 0010-437X

How to cite


Greenberg, Ralph. "On the jacobian variety of some algebraic curves." Compositio Mathematica 42.3 (1980): 345-359. <http://eudml.org/doc/89483>.

author = {Greenberg, Ralph},
journal = {Compositio Mathematica},
keywords = {algebraic curve; Jacobian variety; group of rational points; points of p- power order},
language = {eng},
number = {3},
pages = {345-359},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {On the jacobian variety of some algebraic curves},
url = {http://eudml.org/doc/89483},
volume = {42},
year = {1980},

AU - Greenberg, Ralph
TI - On the jacobian variety of some algebraic curves
JO - Compositio Mathematica
PY - 1980
PB - Sijthoff et Noordhoff International Publishers
VL - 42
IS - 3
SP - 345
EP - 359
LA - eng
KW - algebraic curve; Jacobian variety; group of rational points; points of p- power order
UR - http://eudml.org/doc/89483
ER -


  1. [1] E. Artin and H. Hasse: Die beiden Erganzungssatze zum Reziprozitatsgesetz der ln-ten Potenzreste im Korper der ~n-ten Finheitswurzeln. Abh. Math. Sem. Univ. Hamburg6 (1928) 146-162. Zbl54.0191.05JFM54.0191.05
  2. [2] A. Brumer: On the units of algebraic number fields. Mathematika14 (1967) 121-124. Zbl0171.01105MR220694
  3. [3] B. Gross and D. Rohrlich: Some Results on the Mordell-Weil Group of the Jacobian of the Fermat Curve. Inventiones, Math.44 (1978) 201-224. Zbl0369.14011MR491708
  4. [4] K. Iwasawa: On Zl-extensions of algebraic number fields. Ann. of Math.98 (1973) 246-326. Zbl0285.12008MR349627
  5. [5] K. Iwasawa: A note on cyclotomic fields. Inventiones Math.36 (1976) 115-123. Zbl0342.12004MR432587
  6. [6] K. Iwasawa: A note on Jacobi sums, Symposia Mathematica, Vol.15 (1975), 447-459. Zbl0324.12007MR384747
  7. [7] W. Johnson: Irregular primes and cyclotomic invariants. Math. Comp.29 (1975) 113-120. Zbl0302.10020MR376606
  8. [8] N. Koblitz and D. Rohrlich: Simple Factors in the Jacobian of a Fermat curve, (to appear in Canadian Journ. of Math.). Zbl0399.14023MR511556
  9. [9] G. Shimura and Y. Taniyama: Complex Multiplication of Abelian Varieties and its Applications to Number Theory. Tokyo, Math. Soc. Japan 1961. Zbl0112.03502MR125113
  10. [10] S. Wagstaff: The Irregular Primes to 125000. Math. Comp.32 (1978) 583-591. Zbl0377.10002MR491465

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.